Parin Chaipunya
Parin Chaipunya
Department of Mathematics, Faculty of Science, KMUTT
ยืนยันอีเมลแล้วที่ MAIL.KMUTT.AC.TH - หน้าแรก
ชื่อ
อ้างโดย
อ้างโดย
ปี
Geraghty-type theorems in modular metric spaces with an application to partial differential equation
P Chaipunya, YJ Cho, P Kumam
Advances in Difference Equations 2012 (1), 1-12, 2012
582012
On P-contractions in ordered metric spaces
P Chaipunya, W Sintunavarat, P Kumam
Fixed Point Theory and Applications 2012 (1), 1-10, 2012
542012
Fixed-point theorems for multivalued mappings in modular metric spaces
P Chaipunya, C Mongkolkeha, W Sintunavarat, P Kumam
Abstract and Applied Analysis 2012, 2012
452012
Fixed point and periodic point results for α-type F-contractions in modular metric spaces
A Padcharoen, D Gopal, P Chaipunya, P Kumam
Fixed Point Theory and Applications 2016 (1), 1-12, 2016
272016
On strong and∆-convergence of modified S-iteration for uniformly continuous total asymptotically nonexpansive mappings in CAT (κ) spaces
P Saipara, P Chaipunya, YJ Cho, P Kumam
J. Nonlinear Sci. Appl 8, 965-975, 2015
262015
On the Generalized Ulam-Hyers-Rassias Stability of Quadratic Mappings in Modular Spaces without-Conditions
K Wongkum, P Chaipunya, P Kumam
Journal of function spaces 2015, 2015
252015
On the proximal point method in Hadamard spaces
P Chaipunya, P Kumam
Optimization 66 (10), 1647-1665, 2017
152017
Generalized Suzuki type Z-contraction in complete metric spaces
A Padcharoen, P Kumam, P Saipara, P Chaipunya
Kragujevac Journal of Mathematics 42 (3), 419-430, 2018
142018
Proximal point algorithms involving fixed point iteration for nonexpansive mappings in CAT (κ) spaces
N Pakkaranang, P Kumam, P Cholamjiak, R Suparatulatorn, P Chaipunya
Carpathian Journal of Mathematics 34 (2), 229-237, 2018
132018
Nonself KKM maps and corresponding theorems in Hadamard manifolds
P Chaipunya, P Kumam
Applied General Topology 16 (1), 37-44, 2015
122015
On the generalized Ulam-Hyers-Rassias stability for quartic functional equation in modular spaces
K Wongkum, P Kumam, YJ Cho, P Chaipunya
J. Nonlinear Sci. Appl 10, 1399-1406, 2017
82017
A hybrid FR-DY conjugate gradient algorithm for unconstrained optimization with application in portfolio selection
AB Abubakar, P Kumam, M Malik, P Chaipunya, AH Ibrahim
AIMS Mathematics 6 (6), 6506-6527, 2021
72021
Topological aspects of circular metric spaces and some observations on the KKM property towards quasi-equilibrium problems
P Chaipunya, P Kumam
Journal of Inequalities and Applications 2013 (1), 1-9, 2013
72013
On the distance between three arbitrary points
P Chaipunya, P Kumam
Journal of Function Spaces and Applications 2013, 2013
62013
Fixed point and common fixed point theorems for cyclic quasi-contractions in metric and ultrametric spaces
P Chaipunya, YJ Cho, W Sintunavarat, P Kumam
Scientific Research Publishing, 2012
62012
An extragradient algorithm for strongly pseudomonotone equilibrium problems on Hadamard manifolds
K Khammahawong, P Kumam, P Chaipunya, JC Yao, CF Wen, ...
Thai Journal of Mathematics 18 (1), 350-371, 2020
42020
Convergence of inertial modified Krasnoselskii-Mann iteration with application to image recovery
A Padcharoen, P Kumam, P Chaipunya, Y Shehu
Thai Journal of Mathematics 18 (1), 126-142, 2019
42019
An observation on set-valued contraction mappings in modular metric spaces
P Chaipunya, P Kumam
Thai Journal of Mathematics 13 (1), 9-17, 2015
42015
Fixed point theorems for cyclic operators with application in fractional integral inclusions with delays
P Chaipunya, P Kumam
Conference Publications 2015 (special), 248, 2015
42015
A REMARK ON THE PROPERTY P AND PERIODIC POINTS OF ORDER o
P Chaipunya, YJ Cho, P Kumam
МАТЕМАТИЧКИ ВЕСНИК 66 (4), 357-363, 2014
42014
ระบบไม่สามารถดำเนินการได้ในขณะนี้ โปรดลองใหม่อีกครั้งในภายหลัง
บทความ 1–20